New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

luvmdo
Regular Member


Date Joined Aug 2005
Total Posts : 43
   Posted 9/7/2005 4:08 PM (GMT -7)   
Okay, doc says I am "border-line" bi-polar, or have bi-polar tendencies, or have bi-polar genes, anyway, she doesn't want to put me on a straight anti-depressant because they can tip the scales one way or the other - anger or depression, with a person who is or may be bi-polar.  Sooo....she put me on the mood stabilizer, Lamictil.  Does anyone know anything about this stuff?  Am I going to end up zombied out?  I have a lot of anger issues.  She said that it is really helpful in controlling anger and also helps with the depression, may give me more energy, ect.  She said if it doesn't help 100% with the depression then she can later prescribe and anti-depressant (low dosage) to go with.  Any thoughts, ideas or opinions about this stuff?  Thanks guys! tongue

HW_laura_s_2002
Regular Member


Date Joined Jan 2003
Total Posts : 116
   Posted 9/8/2005 6:29 PM (GMT -7)   

I took lamictal for bipolar. It's not too bad of a med. I don't even recall having any side effects from the drug. I can't take an antidepressant so I was prescribed lamictal. it worked pretty good for my depression. The only think you have to watch with this med is if you develop a rash they why the prescribe it slowly and go up in the dose slowly.

I'm not sure if it made me tired or not because of all the other meds I take but I switched all my meds to bed time because they just made me too tired to take during the day.

Hope this helps some. if you have any other question please ask away.

Take Care,

Laura


"It is not easy to live life sometimes and face the world with a smile when you're crying inside. It takes a lot of courage to reach down inside yourself, hold on to that strength that's still there, and know that tomorrow is a new day with new possibilities. But if you can hold on long enough to see this through, you'll come out a new person - stonger, with more understanding and with new pride in yourself from knowing you made it"       Kathy Obara
 
 
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/
 


luvmdo
Regular Member


Date Joined Aug 2005
Total Posts : 43
   Posted 9/9/2005 7:12 AM (GMT -7)   

Laura,

Thank  you for the information.  I am now on my second dose.  The only things I have noticed so far, of course, are the side effects.  The first being that I am tired and the second being that I now have strange sleep patterns and vivid / weird dreams all night long.  However, it isn't bad enough (at least not yet) to quit taking it.  Doc said I wouldn't notice a real difference 'till I got to 100 mg in about 5 weeks.  I a going to try to hang in until then and see how I am feeling and if the side effects diminish any.

Thanks again for your help.  If I come up with any further questions, I'll holler at ya'!   cool   God bless!


pgnewarkboy
New Member


Date Joined Sep 2005
Total Posts : 3
   Posted 9/9/2005 10:39 AM (GMT -7)   
I have been taking lamictil with several antidepressants for years.  Since nothing provides me with much rellief I may be a bad source of information for you.  I can say this-  it has done nothing to help my angry thoughts.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:43 AM (GMT -7)
There are a total of 2,733,056 posts in 301,078 threads.
View Active Threads


Who's Online
This forum has 151231 registered members. Please welcome our newest member, safikul.
362 Guest(s), 8 Registered Member(s) are currently online.  Details
iho, pmm73, NewDay, JackH, hatter15, julymorning, Sissy63, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer